Volume 02,Issue 03
Sub-equation Method for the Conformable Fractional Generalized Kuramoto-Sivashinsky Equation
Author: Hadi Rezazadeh, Batoul Pourreza Ziabary
Keyword: Travelling wave solutions, Sub-equation method, Generalized Kuramoto-Sivashinsky equation.
In this paper, we find travelling wave solutions for the conformable fractional generalized Kuramoto-Sivashinsky equation. This equation arises in several problems of physics and chemistry.The sub-equationmethod is used to construct the travelling wave solutions of the conformable fractional generalized Kuramoto-Sivashinsky equation. As a result, the solutions obtained here are expressed in hyperbolic functions and trigonometric functions. Compared with other methods, this method is direct, concise, effective and easy to calculate, and it is a powerful mathematical tool for obtaining exact travelling wave solutions of other nonlinear conformable fractional partial differential equations.

PDF [ 448.85 Kb ] | Endnote File